# SDR ASAA1077498

- Difficulty date: March 7, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 36,805 hours, 16,533 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS THE L1 DOOR WAS DIFFICULT TO CLOSE AND THE AFT PORTION OF THE DOOR SEAL APPEARED TO BE NOT PROPERLY IN PLACE.  OPS CHECKED DOOR SEVERAL TIMES.  DOOR OPENS AND CLOSES NORMALLY NO PROTRUSION NOTED.  FIT AND FAIR APPEAR EVEN AROUND DOOR FRAME.  OPS CHECKED REFERENCING MM 52 11 00 700 804.
